×

Found 5,850 Documents (Results 1–100)

100
MathJax

Teichmüller theory and applications to geometry, topology, and dynamics. Volume 3. Manifolds that fiber over the circle. (English) Zbl 07489395

Ithaca, NY: Matrix Editions (ISBN 978-1-943863-01-3/hbk). 241 p. (2022).
PDF BibTeX XML Cite

The exponential-dual matrix method: applications to Markov chain analysis. (English) Zbl 1485.60071

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 217-235 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the number of linearly independent solutions of the Riemann boundary value problem on the Riemann surface of an algebraic function. (English. Russian original) Zbl 1483.30076

Russ. Math. 65, No. 10, 10-30 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 10, 15-36 (2021).
MSC:  30E25 30F10
PDF BibTeX XML Cite
Full Text: DOI

Vector bundles over compact Riemann surfaces. (English) Zbl 1478.30012

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 183-359 (2021).
MSC:  30F10 32L10 14H60
PDF BibTeX XML Cite

Continuous and discontinuous functions on deformation spaces of Kleinian groups. (English) Zbl 1481.57040

Papadopoulos, Athanase (ed.), Topology and geometry. A collection of essays dedicated to Vladimir G. Turaev. Berlin: European Mathematical Society. IRMA Lect. Math. Theor. Phys. 33, 477-502 (2021).
PDF BibTeX XML Cite
Full Text: DOI

\(p\)-groups of automorphisms of compact non-orientable Riemann surfaces. (English) Zbl 1482.30106

PDF BibTeX XML Cite
Full Text: DOI

The Veronese sequence of analytic solutions of the \(\mathbb C P^{2s}\) sigma model equations described via Krawtchouk polynomials. (English) Zbl 1471.81063

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 57-65 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification